# SDR AUS20020152

- Difficulty date: February 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL TIRE DEFLATED. FENDER DAMAGED BY TIRE.
